# SDR 07FDEA02863

- Difficulty date: August 13, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N68057
- Make and model: Doug MD-10-10F
- Aircraft serial: 48264
- Aircraft time: 55,383 hours, 20,674 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 492914713500
- Condition: Gouged
- Location: Bs 1039
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGED, CABIN SEAT TRACK AT STA 1039 TO 1059, LBL 27.5 CHECKED LIMITS, GAP BETWEEN SCALLOPS FOUND TO BE GREATER THAN .500 (MAX ALLOWED) OUT OF LIMITS IAW DC/MD-10 SRM 53-70-00 VOL 1 PG 21.  REMOVED DAMAGE SEAT TRACK SECTION AND INSTALLED FAB`D SEAT TRACK SECTION IAW DC/MD-10 SRM 53-70-00 VOL 1 PG 3 AND 51-31-01 VOL 2 PG 1.  MAT ID SECTION IAW DC/MD-10 SRM 53-42-01 VOL 3 PG 13 AND 14.  ALODINED AND PRIMED IAW DC/MD-10 SRM 51-21-01 VOL 2 PG 1 AND 21.  MAJOR REPAIR.
